# SDR 03FDEA01244

- Difficulty date: August 8, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11
- Aircraft serial: 48554
- Aircraft time: 40,034 hours, 5,966 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP SIDE LOAD FITTING FOUND CRACKED. LT WING INBOARD FLAP SIDE LOAD FITTING REMOVED AND REPLACED AS PER   MM 20-50-02 AND OPERATIONAL CHECK REFER WORK CARD NO: E1-5750-7-5003A PT1,  INSPECT AND REFURBISH INBOARD TRAILING EDGE FLAP & VANE ASSEMBLY.
